Couldn't find what you looking for?

TRY OUR SEARCH!

Took plan b before I ovulated. Condom MAY have slipped, just took as a precaution. Now a week later i start bleeding. Dark blood, clumps , horrible cramps. Been bleeding for 5 days. Not too heavy but enough for a tampon with hints of red blood still mixed with old looking blood. Periods not due for 5 more days... so is this my period?

Loading...

Hi Patricia,

Most likely, yes, it is your period.

Plan B can make your period early or late AND heavier or lighter than normal.  You can have cramps, spotting, etc.

These are all common side effects.

Your next SEVERAL periods can be irregular.

It's unlikely you're pregnant.

Hope it helps.

Reply

Loading...

Thanks for the response... I guess I am concerned about pregnancy still... i tested negative this morning... 13 days after the event... and I'm actually going to the doc tomorrow. Should i request a blood test? Or do will a urine sample tomorrow coming up negative be good enough?
Reply

Loading...


13 days is a little early to test. We'd usually suggest at least 2 weeks OR when your period is due.

Discuss it with your doctor. In my opinion a urine test would be enough but I don't think you're pregnant. Yes, there can be some bleeding if you were pregnant BUT it is normally light and not "clumpy."
Reply

Loading...

Okay, I can see now what you mean. My expected regular period is due the 21st. So I figured it was a bit early! I guess I am just searching for a piece of mind. The cramps have been awful! And i don't normally bleed for 6 days so I am leaning towards just an awful period from the Plan B. I am also planning on getting on a form of bc tomorrow. I would like to think I have been responsible, but clearly, I'm 22 and not ready for a child so bc is probably a good option.
Reply

Loading...